# SDR MASA2011031702162

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 33,759 hours, 34,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21599
- Part serial: 0085
- Condition: Leaking
- Location: Nr 4
- Part time: 11,305 hours, 11,256 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM NR 4 BRAKE.  MX R2 NR 4 BRAKE ASSY.
